Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 157, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 22, 2015, 4:00 AM EST. It took effect at Dec 22, 2015, 12:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2015, 4:00 AM EST (09:00 UTC)
- In effect from
- Dec 22, 2015, 12:00 PM EST
- Expired
- Dec 22, 2015, 3:40 PM EST
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
881 WHUS71 KBUF 220900 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 400 AM EST TUE DEC 22 2015 LEZ040-041-221700- /O.NEW.KBUF.SC.Y.0157.151222T1700Z-151223T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 400 AM EST TUE DEC 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
2 follow-up statements
958 WHUS71 KBUF 221630 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1130 AM EST TUE DEC 22 2015 LEZ040-041-230000- /O.CON.KBUF.SC.Y.0157.151222T1700Z-151223T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1130 AM EST TUE DEC 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CHURCH
268 WHUS71 KBUF 222040 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 340 PM EST TUE DEC 22 2015 LEZ040-041-222145- /O.CAN.KBUF.SC.Y.0157.000000T0000Z-151223T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 340 PM EST TUE DEC 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMNISHED BELOW ADVISORY LEVELS AT THIS TIME. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 11:34 PM EST, 4 hours 26 minutes earlier.
Area forecast discussion, Dec 21, 11:34 PM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1134 PM EST MON DEC 21 2015 .SYNOPSIS... A BROAD SOUTHWEST FLOW ACROSS THE EASTERN HALF OF THE COUNTRY WILL GENERALLY SUPPORT UNSETTLED WEATHER INTO CHRISTMAS EVE. PERIODIC RAIN SHOWERS WILL BE ACCOMPANIED BY SIGNIFICANT DAY TO DAY WARMING WITH NEAR RECORD TEMPERATURES IN THE 60S FORECAST FOR WEDNESDAY AND THURSDAY. THESE EL NINO DRIVEN TEMPERATURES WILL BE ABOUT 30 DEGREES ABOVE NORMAL...OR CLOSE TO LEVELS EXPERIENCED DURING THE FIRST HALF OF OCTOBER. && .NEAR TERM /THROUGH TUESDAY/... THE REGION WILL BE IN A SOUTHWESTERLY FLOW THROUGH TUESDAY...WITH LONGWAVE TROUGHING FROM THE PACIFIC COAST TO THE PLAINS. THE FIRST OF TWO SHORTWAVES HAS EXITED INTO NORTHERN NEW ENGLAND LATE THIS EVENING. AT 1100 PM RADAR SHOWS SCATTERED SHOWERS LIFTING ACROSS LAKE ONTARIO AND THE EASTERN LAKE ONTARIO REGION...WITH THESE HIT OR MISS SHOWERS EXPECTED TO CONTINUE TO LIFT NORTH LATE THIS EVENING. AFTER THIS THERE MAY BE A SPOTTY SHOWER OR DRIZZLE...BUT FOR THE MOST PART IT SHOULD BE DRY. ANOTHER...MORE POTENT WAVE...WILL LIFT FROM THE TENNESSEE VALLEY INTO OUR REGION LATE TONIGHT AND ACROSS OUR REGION ON TUESDAY. THE 00/18Z GUIDANCE HAS TRENDED HIGHER WITH QPF...AND BOTH RADAR TRENDS AND THE HRRR SUPPORT THIS. BUFKIT SHOWS THE BEST LIFT WILL BE ALOFT...LIKELY WITH THE SHORTWAVE AND AIDED BY A FAVORABLE JET QUADRANT. AS A RESULT...EXPECT A RATHER STEADY AREA OF RAIN TO ENTER SOUTHERN PORTIONS LATE TONIGHT AND TO MOVE ACROSS WESTERN NEW YORK TUESDAY MORNING BEFORE CROSSING THE EASTERN LAKE ONTARIO REGION LATE TUESDAY MORNING AND EARLY AFTERNOON. THIS MAY BRING A HALF INCH OF RAIN TO A CORRIDOR EXTENDING FROM WELLSVILLE TO SYRACUSE WITH A QUARTER INCH MORE COMMONPLACE ELSEWHERE. POPS REFLECT THE SAME TRENDS AS BEFORE BUT ARE A BIT MORE DEFINITIVE. TEMPERATURES WILL REMAIN STEADY OR SLOWLY RISE OVERNIGHT. CLOUDY SKIES WILL LIMIT ANY RADIATIONAL COOLING...AND 850MB TEMPERATURES WILL GRADUALLY WARM THROUGH THE PERIOD. EVEN WITH RAIN AND MOSTLY CLOUDY SKIES TEMPERATURES ON TUESDAY WILL CLIMB DUE TO WARM AIR ADVECTION AND RISE INTO THE 50S IN MOST LOCATIONS. EXPECT FOG TO DEVELOP IN SOME AREAS TONIGHT...ESPECIALLY IN AREAS WHERE THERE IS SNOW ON THE GROUND. THIS IS DUE TO DEW POINTS RISING TO WELL ABOVE 32 AND DIMINISHING WINDS. SPEAKING OF WINDS...WINDS ALOFT WILL DIMINISH THIS EVENING WHICH WILL RESULT IN LESS GUSTY WINDS THROUGH TUESDAY MORNING. WINDS ALOFT ARE NOT VERY STRONG...BUT THE TRACK OF THE SURFACE LOW IS FAVORABLE TO MIX 925MB WINDS TO THE SURFACE WITH THE PASSAGE OF THE LOW WITH SOME GUSTS TO 35 MPH ACROSS THE NIAGARA FRONTIER TUESDAY AFTERNOON. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... EVENING UPDATE... LATEST MODELS SHOW WARM FRONT LIFTING NORTH ACROSS THE FORECAST AREA ON WEDNESDAY AFTERNOON WITH OUR REGION RESIDING WITHIN THE WARM SECTOR WEDNESDAY NIGHT BEFORE A COLD FRONT SWEEPS ACROSS THURSDAY. THIS WILL HAVE AN IMPACT ON OUR TEMPS WITH THE POTENTIAL FOR THE WARMEST TO BE LATER WEDNESDAY INTO WEDNESDAY NIGHT BEFORE COOLING ON THURSDAY. EVEN WITH THIS SCENARIO WE STILL HAVE THE POTENTIAL TO BREAK RECORD HIGHS BOTH WEDNESDAY AND THURSDAY WITH HIGHEST TEMPS OCCURRING OVERNIGHT BRIDGING BOTH DAYS. HAVE ADJUSTED THE HOURLY TEMP FORECAST TO REFLECT A NON-DIURNAL CURVE WEDNESDAY NIGHT WHILE BUMPING HIGHS ON WEDNESDAY AND LOWERING A TOUCH ON THURSDAY BASED ON QUICKER FRONTAL TIMING. THE REST OF THE FORECAST REMAINS IN TACT. PREVIOUS DISCUSSION... A HIGHLY AMPLIFIED PATTERN WILL CONTINUE TO CHARACTERIZE THE MIDDLE OF THE WEEK WITH A FULL-LATITUDE TROUGH CENTERED ON THE GREAT PLAINS. A POWERFUL UPPER LEVEL JET DIVING ACROSS THE WESTERN U.S. WILL SERVE TO FURTHER AMPLIFY THIS FEATURE...ENHANCING MERIDIONAL FLOW ACROSS THE EASTERN U.S. WHILE DIRECTING A SERIES OF DISTURBANCES NORTHWARDS TOWARDS THE GREAT LAKES. ALL OF THIS WILL TRANSLATE INTO A PERIOD OF UNSETTLED WEATHER AND RECORD WARMTH ACROSS WESTERN AND NORTH-CENTRAL NEW YORK AS WE APPROACH THE CHRISTMAS HOLIDAY. WE WILL DELVE FURTHER INTO THE DETAILS BELOW... THE PERIOD WILL OPEN ON A QUIET NOTE TUESDAY NIGHT AS THE AREA WILL BE UNDER THE INFLUENCE OF SHORTWAVE RIDGING ALOFT...KEEPING CONDITIONS DRY. WINDS WILL BACK TO THE SOUTH OVERNIGHT AS THE REGION COMES UNDER THE INFLUENCE OF THE INCREASING MERIDIONAL FLOW DESCRIBED ABOVE. THIS WILL PUMP INCREASINGLY WARM AND MOIST AIR ACROSS THE LOWER GREAT LAKES WITH LOWS IN THE MID 40S TUESDAY NIGHT. TEMPERATURES ON WEDNESDAY WILL REACH INTO THE UPPER 50S AND TOUCH 60 DEGREES ALONG LAKE ERIE...WHERE SOUTHEASTERLY DOWNSLOPING WILL AID IN BOOSTING TEMPS. THIS WILL BE CLOSE ENOUGH TO AT LEAST TIE RECORD HIGHS IN MANY LOCALES. IN ADDITION TO THE POTENTIAL RECORD WARMTH WEDNESDAY...WE WILL SEE A DECENT CHANCE FOR SHOWERS ACROSS MUCH OF THE FORECAST AREA BY WEDNESDAY AFTERNOON AS A SHORTWAVE EJECTING OUT OF THE SOUTHERN APPALACHIANS CROSSES CENTRAL NEW YORK. WHILE THERE MAY BE A RESPITE BETWEEN SHOWERS ASSOCIATED WITH THIS INITIAL SHORTWAVE WEDNESDAY AND SHOWERS ASSOCIATED WITH A FRONTAL SYSTEM ON THURSDAY...GIVEN SOME UNCERTAINTY IN TIMING AND PLACEMENT OF DETAILS AND CONTINUED ADVECTION OF WARM AND MOIST AIR ACROSS THE THE REGION THROUGH THE PERIOD...WILL LEAVE IN A CHANCE OF SHOWERS FOR WEDNESDAY NIGHT. TEMPS WEDNESDAY NIGHT WILL NOT FALL MUCH IF AT ALL WITH A STIFF SOUTHERLY FLOW. IF WEDNESDAY FEATURES NEAR-RECORD WARMTH...THURSDAY MAY BREAK RECORDS ACROSS MUCH OF THE REGION AS 850MB TEMPS SURGE TO AN ASTOUNDING +12C TO +14C AS GULF OF MEXICO AIR IS DRAWN NORTHWARDS AHEAD OF A LOW PRESSURE SYSTEM LIFTING FROM THE WESTERN GREAT LAKES TO JAMES BAY...A SCENARIO WE HAVE SEEN MULTIPLE TIMES THIS WINTER ALREADY. A STRONG WIND FIELD ALOFT WITH A 850MB JET EXCEEDING 55KTS WILL CREATE THE POTENTIAL FOR STRONG SOUTHERLY WINDS WEDNESDAY NIGHT INTO THURSDAY. THE COMBINATION OF EXTREME WARM ADVECTION AND SOUTHERLY DOWNSLOPING COULD EASILY PUSH TEMPERATURES IN THE 60S ACROSS THE FORECAST AREA UNLESS THE COLD FRONT ARRIVES EARLY THURSDAY. IT IS ALSO WORTH NOTING THAT RECORD HIGH LOWS WILL LIKELY BE SET THURSDAY MORNING OWING TO ABOVE FACTORS WITH TEMPERATURES REMAINING STEADY WITH LOWS ONLY IN THE MID 50S. IN ADDITION TO THE WARM AND WINDY CONDITIONS...IT WILL LIKELY BE WET AS WELL AS THE LOW PASSES TO OUR NORTHWEST AND SHOVES A WEAKENING COOL FRONT ACROSS THE AREA. IT IS WORTH NOTING THAT THE BETTER UPPER LEVEL SUPPORT AND THUS HEAVIER RAINFALL WILL LIKELY BE FOUND OVER CANADA. SHOWERS WILL GRADUALLY TAPER OFF THURSDAY NIGHT BEHIND THE COOL FRONT WHILE TEMPERATURES FALL BACK INTO THE LOWER 40S. && .LONG TERM /FRIDAY THROUGH MONDAY/... EVEN WITH THE PASSAGE OF A COOL FRONT THURSDAY... WE WILL CONTINUE TO SEE MILD TEMPERATURES PERSIST THROUGH THE WEEKEND. FLOW ACROSS THE LOWER GREAT LAKES WILL FLATTEN OUT AND BECOME MORE ZONAL ALOFT WITH A BAROCLINIC ZONE LAYING ROUGHLY ACROSS THE GREAT LAKES. WITH THE UPPER LEVEL JET REMAINING TO OUR NORTH...KEEPING ANY COLD AIR LOCKED UP OVER CANADA...THE REGION WILL REMAIN UNDER THE INFLUENCE OF MILD AIR FROM OUR SOUTH. HIGH PRESSURE WILL RESULT IN A DRY CHRISTMAS DAY...THOUGH LINGERING UPPER LEVEL MOISTURE WILL LIKELY YIELD FILTERED SUNSHINE AT BEST. THE NEXT SHOT AT PRECIPITATION WILL BE ON SATURDAY AS UPSTREAM FLOW AMPLIFIES ONCE AGAIN AND A WAVE MOVING ALONG THE AFOREMENTIONED BAROCLINIC ZONE BRINGS A SOLID CHANCE OF SHOWERS TO THE LOWER GREAT LAKES. THE BOUNDARY THEN RETREATS TOP THE SOUTH IN THE WAKE OF THE WAVE ON SUNDAY...LEADING TO A DRY AND SLIGHTLY COOLER END OT THE WEEKEND. BY COOLER...IT WILL BE SLIGHTLY COOLER AS HIGHS WILL REMAIN A SOLID 10 DEGREES ABOVE AVERAGE...IN THE LOWER 40S. ANY COOLDOWN WILL BE SHORT-LIVED AS WELL AS MODELS ARE IN DECENT AGREEMENT ON PRODUCING ANOTHER SYSTEM SIMILAR TO THURSDAY'S SYSTEM EARLY NEXT WEEK...LIKELY LEADING TO ANOTHER ROUND OF POTENTIAL RECORD WARMTH. && .AVIATION /04Z TUESDAY THROUGH SATURDAY/... EXPECT MAINLY MVFR CONDITIONS THROUGH 09Z. AFTER THIS STEADY RAIN WILL MOVE IN AND ADD MOISTURE TO AN ALREADY MOIST ENVIRONMENT WHICH WILL LOWER CIGS AND VSBY TUESDAY MORNING. LINGERING SNOWPACK NEAR JHW AND CLIMATOLOGY WILL LIKELY LEAD TO LIFR CIGS AND FOG. THE LOWEST CONDITIONS ELSEWHERE WILL IMMEDIATELY PRECEDE THE WIND SHIFT...WITH IMPROVING CONDITIONS WHEN SOUTHWEST WINDS INCREASE IN THE AFTERNOON AND HELP MIX THE BOUNDARY LAYER. RAIN WILL END FROM W-E TUESDAY AFTERNOON WITH GRADUALLY IMPROVING CONDITIONS IN MOST LOCATIONS. MVFR/IFR CONDITIONS WILL PROBABLY LINGER AT JHW/ART INTO TUESDAY EVENING...WITH CLOUDS LIKELY TO SCATTER AND/OR LIFT AT BUF/IAG/ROC DUE TO THE STRONGER WINDS. OUTLOOK... TUESDAY NIGHT...VFR/MVFR. A CHANCE OF SHOWERS. WEDNESDAY AND THURSDAY...VFR/MVFR WITH RAIN SHOWERS LIKELY. FRIDAY...VFR. SATURDAY...VFR EARLY LEADING TO MVFR IN SHOWERS. && .MARINE... WINDS HAVE DIMINISHED LATE THIS EVENING WITH NO HEADLINES ON THE WATERS. SOUTHWESTERLY WINDS WILL PICK UP ON LAKE ERIE BEHIND A WEAK SURFACE LOW TUESDAY AFTERNOON...WITH A BRIEF PERIOD OF NEAR- SCA CONDITIONS. AS THE NEXT STORM MOVES ACROSS THE UPPER MISSISSIPPI VALLEY AND UPPER GREAT LAKES ON WEDNESDAY...WINDS WILL BACK TO THE SOUTHEAST AND FRESHEN. THIS WILL DIRECT THE HIGHEST WAVES INTO CANADIAN WATERS...BUT WIND SPEEDS IN EXCESS OF 20 KNOTS COULD LEAD TO ANOTHER ROUND OF SMALL CRAFT ADVISORIES LATER WEDNESDAY INTO WEDNESDAY NIGHT. && .CLIMATE... ALTHOUGH BUFFALO HAS GOTTEN ITS FIRST MEASURABLE SNOW...THIS WINTER CONTINUES TO BE OFF TO AN EXTRAORDINARILY WARM START. SPEAKING OF WHICH...YET ANOTHER ROUND OF UNSEASONABLE WARMTH IS EXPECTED THIS WEEK...AS ANOTHER VERY WARM AIRMASS WILL BRING NEAR RECORD TO POTENTIALLY RECORD-BREAKING HIGHS BOTH WEDNESDAY AND THURSDAY (CHRISTMAS EVE). HERE ARE THE CURRENT RECORDS FOR DECEMBER 23RD AND 24TH... WEDNESDAY... CITY.........RECORD HIGH (F)....RECORD WARM LOW (F)..... BUFFALO......59 / 1957...........46 / 1941 ROCHESTER....60 / 1957...........43 / 2006 WATERTOWN....58 / 1990...........42 / 2006 CHRISTMAS EVE... BUFFALO......59 / 1964...........46 / 1979 ROCHESTER....58 / 1982...........47 / 2014 WATERTOWN....59 / 2014...........49 / 2014 WHEN CONSIDERING THE FORECAST THROUGH THE END OF THE MONTH... DECEMBER 2015 ALSO STANDS A GOOD CHANCE TO BECOME THE WARMEST DECEMBER ON RECORD IN WESTERN NEW YORK. CURRENT TRENDS SUGGEST THAT THE MONTHLY AVERAGE TEMPERATURE MAY WELL TOP 40 DEGREES... WHICH PUTS THE FOLLOWING RECORDS IN SERIOUS JEOPARDY... WARMEST MEAN TEMPERATURE RECORDS FOR DECEMBER... CITY TEMP YEAR BUFFALO.....37.6 (1923) ROCHESTER...39.0 (2006) && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH/WCH NEAR TERM...APFFEL/WCH SHORT TERM...SMITH/WOOD LONG TERM...WOOD AVIATION...APFFEL MARINE...APFFEL/RSH/WCH CLIMATE...THOMAS/JJR
Hazardous weather outlook, Dec 21, 6:49 PM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 649 PM EST MON DEC 21 2015 NYZ001>008-010>014-019>021-085-230000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 649 PM EST MON DEC 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 649 PM EST MON DEC 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.